# SDR XJ2R20160414001

- Difficulty date: April 14, 2016
- Submitted: April 14, 2016
- Operation: General aviation
- Make and model: Bell 206A
- Aircraft serial: 52020
- Aircraft time: 137,843 hours, 1 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Shaft
- Part number: 20546AA
- Condition: Sheared
- Location: Hyd Pump
- Part time: 1 hours, 1 cycles
- Component: Pump, Parker
- Component part number: 206076030111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP DRIVE SHAFT 20546AA SHEARED DURING RUN UP AFTER INSTALLATION OF REPLACEMENT PUMP.
